# SDR QMLA2019061019053

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N132HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7481
- Aircraft time: 2,974 hours, 8,613 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,974 hours, 8,613 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Cover
- Part number: 350A31202304
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,974 hours, 8,613 cycles
- Component: Vibration Absor, Urocop
- Component part number: 350A31003306
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACK ON MAIN ROTOR HUB ANTI VIBRATOR. CRACK WAS ON SIDE BRACKET COVERING SPRING. FOUND DURING AIRWORTHINESS CHECK.
